Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4195
Title: Dispersive Estimate for the Wave Equation with Short-Range Potential
Authors: Visciglia, Nicola
Keywords: dispersive estimatesresolvent estimatesWave Equation with potential
Issue Date: 2003
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: Nicola Visciglia, "Dispersive Estimate for the Wave Equation with Short-Range Potential", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 35 (2003), pp. 117–145.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
35 (2003)
Abstract: 
In this paper we consider a potential type perturbation of the three dimensional wave equation: $\Box u + V(x)u = 0 u(x, 0) = 0, \partial_t u(x, 0) = f$, where the potential $V \geq 0$ satisfies the following decay assumption: $|V (x)| \leq \frac{C}{1+|x|^{2+\epsilon_0}}$, for some C, $\epsilon_0 > 0$. We establish some dispersive estimates for the associated propagator.
Type: Article
URI: http://hdl.handle.net/10077/4195
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.35 (2003)

Files in This Item:
File Description SizeFormat
ViscigliaRendMat35.pdf205.29 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

813
checked on Jul 6, 2022

Download(s) 50

307
checked on Jul 6, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.